# SDR 99ZZZX1689

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202HN
- Make and model: Bolkms BK117A3
- Aircraft serial: 7115
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Pt Rotor
- Part number: 414129001
- Condition: Damaged
- Location: Turbine
- Part time: 2,567 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED SB LT101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT.  REPLACED WITH USED UNIT, CORRECTED PROBLEM.  PART TC:  5,838.0.
